Jump to content
Sign in to follow this  
Realreason

Mirtazapine and dissociation

Recommended Posts

It's been a while since I've been on here but I don't really know who to ask about this. I've been on Mirtazapine since April at first 15mg then 30mg. Its been really good until maybe a month ago. I started to not really recognise myself in the mirror, I kinda brushed it aside and thought maybe I just needed a haircut or something. I've been ignoring it until about a week ago when I realised why I don't recognise myself - its because there's not two internal narrators in my head anymore only one and she doesn't really speak. I've also become less frustrated, eager, desperate needs to go out and do something. What I have basically done is tamed myself or so it seems - and this 'whole' placated self I don't recognise and is not me. I understand that what I'm saying may sound like the mirtazapine is helping me to become more stable, but I'm having doubts. Has anyone else experienced anything similar or got any advice? 

Share this post


Link to post
Share on other sites

I have been on remeron for 10 weeks and took it in 2017 for 10 weeks as well. 

 

I don’t feel disassociation per se but I have noticed all my normal feelings like sex drive, anger, fresh ideas, excitement—they’re all gone. I talk to myself in the mirror as if I’m coaching myself through this season and always third person? I also have had weird “shock” like sensations that make me feel like I’m having a heart attack and scares the crap out of me. I don’t feel like my normal self. A part of me wants off this drug badly but it does help me with sleep. 

 

I am questiojing remeron and meds in general. I have had luck with Prozac but came off of it because of side effects; came off remeron the first time because of the aforementioned side effects plus intense brain fog and a “dumb” like feeling. Here I am again. I know that I need to get back into therapy and I suggest therapy with a therapist or psychologist who you can heal with.

 

Best,

 

Fellow remeron constituent  

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...